Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101589
Title: Construction of a nonsmooth solution in a time-optimal problem with a low order of smoothness of the boundary of the target set
Конструирование негладкого решения задачи управления по быстродействию при низком порядке гладкости границы целевого множества
Authors: Lebedev, P. D.
Uspenskii, A. A.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics
Citation: Lebedev P. D. Construction of a nonsmooth solution in a time-optimal problem with a low order of smoothness of the boundary of the target set / P. D. Lebedev, A. A. Uspenskii. — DOI 10.21538/0134-4889-2019-25-1-108-119 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 1. — P. 108-119.
Abstract: Procedures for the construction of an optimal result function have been developed for a planar time-optimal control problem with a circular velocity vectorgram and nonconvex compact target set whose boundary has smoothness 1 or 2. Pseudovertices, which are characteristic points of the boundary of the target set defining the character of the singularity of this function, are studied. Differential dependences for smooth segments of the singular set are revealed, which allows to consider and construct them as arcs of integral curves. The necessary conditions for the existence of pseudovertices are found and formulas for the projections of points of the singular set in neighborhoods of pseudovertices are obtained. The proposed procedures are implemented in the form of computational algorithms. Their efficiency is illustrated by examples of the numerical solution of optimal-time control problems with different orders of smoothness of the boundaries of the target sets. Visualization of the results is performed. © 2019 Krasovskii Institute of Mathematics and Mechanics. All Rights Reserved.
Keywords: DISPERSING CURVE
OPTIMAL RESULT FUNCTION
PSEUDO-VERTEX
SINGULAR SET
SYMMETRY SET
TIME-OPTIMAL PROBLEM
URI: http://hdl.handle.net/10995/101589
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85077888854
PURE ID: 9205251
ISSN: 1344889
DOI: 10.21538/0134-4889-2019-25-1-108-119
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85077888854.pdf283,37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.